question-icon

Do Side-effects From Latuda Medication Require Consultation?

default
Posted on Fri, 13 Oct 2017
Question: I took my medicine Lutuda the dosage was increased and I am having the symptoms that it states to contact a medical doctor.
doctor
Answered by Dr. Ashok Kumar (12 minutes later)
Brief Answer:
Please narrste the symptoms

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

I request you to describe the symptoms which you are experiencing. In case there are symptoms suggestive of emergency nature it will be better to seek ER.

I look forward to assist you further.
Thanks again.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do Side-effects From Latuda Medication Require Consultation?

Brief Answer: Please narrste the symptoms Detailed Answer: Hello, Thanks for using Health care magic. I read your query and understand your concerns. I request you to describe the symptoms which you are experiencing. In case there are symptoms suggestive of emergency nature it will be better to seek ER. I look forward to assist you further. Thanks again.